# SDR ASAA2019102173046

- Difficulty date: October 17, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 23,723 hours, 7,682 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Faulted
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTO PILOT DISENGAGED AT 34000 FT WITH NO PILOT INPUTS. ON DESCENT THE AUTO PILOT KICKED OFF AGAIN WITH OUT ANY PILOT INPUT. GROUNDED - YES. DEFECT DID NOT INDICATE WHICH A/P ENGAGED. USING DFCS FAULT REVIEW DETERMINED B A/P ENGAGED. FAULT MSG 22-11607 ASSOCIATED WITH DISCONNECT AT 34,000FT AND MSG 22-11833 ASSOCIATED WITH DISCONNECT AT 9000FT. T/S PER B737-900 FIM 22-11 TASK 817 AND PER FIM 22-12 TASK 803. PERFORMED MCP TESTS PER FIM 22-11 TASK 803, ALL TESTS PASS. PERFORMED FIM 22-12 TASK 804 FOUND ALL C/B'S SET. PERFORMED DFCS BITE TEST PER FIM 22-11 TASK 801, NO FAULTS. NO PREVIOUS HISTORY, CK'S GOOD FOR SERVICE.
